# SDR DALA1158660920

- Difficulty date: October 18, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N920DL
- Make and model: Doug MD-88
- Aircraft serial: 49644
- Aircraft time: 62,051 hours, 47,414 cycles
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Skin
- Condition: Damaged
- Location: Rudder Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV DAMAGE WAS FOUND ON THE ALUMINUM FLAME SPRAY ON RUDDER TAB SURFACE.  REF MD88 SRM 51-70-1AD PARA 23 FOR REPAIR.
